# SDR 95ZZZX6018

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731MU
- Make and model: Cessna P210N
- Aircraft serial: P21000498
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: P610050
- Condition: Failed
- Location: Tail-Wing Deice
- Part time: 1 hours
- Component: AK210160H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF DE-ICE KIT ONTO PARTIALLY CONNECTED SYSTEM, FIRST TEST OF DE-ICE SYSTEM, TAIL FAILED TO INFLATE.  FOUND NEW HOSE TO HAVE SPLIT.  REPAIRED SPLIT.  AIRCRAFT FLEW ONE HOUR, TAIL BOOTS FAILED TO INFLATE.  FOUND 3 HOSES SPLIT FOR TAIL BOOTS.  REPAIRED HOSES.  UPON NEXT TEST, LT OUTBOARD WING FAILED TO INFLATE.  HOSE HAD BROKEN AT BOOT NIPPLE.  REPLACED HOSE.  NEXT TEST, TAIL FAILED TO INFLATE, FOUND 3 MORE HOSES FAILED, ONE AT HOSE TO BOOT NIPPLE.
